Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Genital wart at the anus area, warticon cream, sore skin, ulcers around anus, painful unable to sleep

Hello, I have been diagnosed with a genital wart at the anus area. I was prescribed warticon cream for treatment. I followed the treatment course and after the 3rd day the skin was really sore. Ulcers began to appear around the anus and it is constantly burning. I understand that the healthy skin will be irritated with the cream but is it normal that it is too painful to even sleep? is there anything that I can use to help cure the damaged skin and relief the ulcers effect? Thanks
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  654
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thank you for asking HCM,

I understand your concern. These symptoms are possible side effects of warticorn cream, an allergic reaction. You should go to your GP as soon as possible or to your pharmacyst to get an another prescription. Until than try to avoid this cream and wash this area with clear water.

I hope this answer was helpful to you.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor